Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Constipation, stomach heaviness, ultrasound showed calculus. What should I do to prevent liver and kidney diseases? Am diabetic

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6677 Questions
Question
MY ALKALINE PHOSPAHATE LEVEL IS 131 AND SERUM ALBUMIN AT 4.7 . I AM DIABITIC AND TAKING PIOZ MF 30 DAILY. MY URIC ACID LEVEL IS 7.3 . WHAT SHOUL I DO TO PREVENT ME FROM LEVER AND KIDNEY DIESES . MY CREATININE LEVEL IS 1.17 AM I TAKING RIGHT MEDICINES OF DIABITIES . ALSO I AM SUFFERING CHRONIC CONSTIPATION AND EVERY TIME THERE IS HEAVINESS IN LOWER STOMACH IN LEFT SIDE. ULTRA SOUND REPORT SUGGEST 3 MM CALCULUS IN RIGHT RENAL OTHER REPORTS ARE NORMAL.
Posted Wed, 23 May 2012 in Liver and Gall Bladder
 
 
Answered by Dr. Pavan Kumar Gupta 8 hours later
Hello XXXXXXX
I have seen your reports and they seem to be reasonably alright except your blood sugar levels which are little bit high.
Since uncontrolled diabetes is associated with long term microvascular and macro vascular complications,your aim should be to aggressively control your blood sugar levels.
This control can be achieved by regular exercises,control of diet,regular medication and education of patient regarding understanding diabetes.
You should avoid alcohol,avoid colas and avoid junk foods like pizzas,burgers etc.
Take more of fresh fruits and XXXXXXX leafy vegetables along with plenty of water which will take care of your constipation also.
In case you have hypertension,you should meticulously control it.
Avoid pain killers as they tend to damage your kidneys.
Keep a regular check on blood sugar,cholesterol,serum creatinine,urine infection and your blood pressure.
Although size of the stone in kidney is very small,you should consult a kidney specialist for it's treatment as it may bother you in future.
Even if you feel you are normal,you should regularly consult your doctor for proper follow up.
Remember if you can keep your diabetes in control,you can lead a perfectly normal life.
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Follow-up: Constipation, stomach heaviness, ultrasound showed calculus. What should I do to prevent liver and kidney diseases? Am diabetic 3 hours later
sir,
regarding elevated uric acid what should i do kindly advice. also it may please be seen that sgpt sgot and serum albumin is just on the higher border line and i am also getting pain in lower part of feet.how i canlower all these thing also there has been regular sweeling encircling my eyes particularly around left eyes. it may also please be advised whether the diabetic medicine i am taking is appropriate or not .
thanks
 
 
Answered by Dr. Pavan Kumar Gupta 6 hours later
Hello
Nothing in particular is to be done for SGOT,SGPT and serum albumin as their levels are almost normal.
For your high uric acid levels,medication is not required as these levels are marginally above normal levels and there are no symptoms associated.
You can reduce these evels by adopting lifestyle changes like reduction of weight,doing regular exercises,taking plenty of water,quitting alcohol,avoiding meat and sea foods and avoiding colas.
The medicine you are taking for diabetes is alright and if you resort to reduction of weight and regular exercises,you may not require any other anti diabetic drug besides what you are taking now.
However keep a regular check on your uric acid levels and sugar levels.
Whenever you feel these levels are worsening inspite of life style changes,you must contact your doctor and take proper medication.
Kindly monitor your pain in legs and swelling around eyes.
These should be alright with reduction of weight.
In case of any query,please revert to me.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor